JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON STAR MOMENT SEQUENCE OF OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.569-576
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.569
 Title & Authors
ON STAR MOMENT SEQUENCE OF OPERATORS
Park, Sun-Hyun;
  PDF(new window)
 Abstract
Let be a separable, infinite dimensional, complex Hilbert space. We call "an operator acting on has a star moment sequence supported on a set K" when there exist nonzero vectors u and v in and a positive Borel measure such that <, v>
 Keywords
moment sequence;invariant subspace;essentially normal operator;subnormal operator;
 Language
English
 Cited by
 References
1.
C. Apostol, C. Foias and D. Voiculescu, Some results on non-quasitriangular operators, IV, Revue Roum. de Math. Pure. Appl. 18 (1973), 487-514.

2.
A. Atzmon and G. Godefroy, An application of the smooth variational principle to the existence of nontrivial invariant subspaces, Compo. R. I'Acad. Sci. Paris, Serie I, Math. 332(2001), 151-156. crossref(new window)

3.
L. Brown, R. G. Douglas and P. Fillmore, Extensions of $C^{*}$-algebras and K-homology, Ann. Math. 105 (1977), 265-324. crossref(new window)

4.
C. Foias, I. Jung, E. Ko and C. Pearcy, Operators that admit a moment sequence, Israel J. Math. 145 (2005), 83-91. crossref(new window)

5.
B. Chevreau, I. Jung, E. Ko and C. Pearcy, Operators that admit a moment sequence, II, Proc. the Amer. Math. Soc., 135 (2007), 1763-1767. crossref(new window)

6.
D. Voiculescu, A note on quasitriangularity and trace-class self-commutators, Acta Sci. Math. (Sz.) 42 (1980), 1303-1320.